# SDR IPXA2022021579021

- Difficulty date: February 6, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,703 hours, 24,501 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Part number: 453N180170
- Part serial: NSN
- Condition: Cracked
- Location: Fs1600 Str26r Ap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT PIT STA 1600 STR26R FRAME SUPPORT ANGLE HAS DENT AND POSSIBLE CRACK IN THE BOTTOMFOUND CHANNEL TO BE CRACKED REMOVED CRACKED CHANNEL INSTALLED REPLACEMENT PER SRM 51-40-02
